NEWS:DRUG BROUGHT ON MENINGITIS ATTACKS

A patient who was given Zantac (ranitidine) went on to develop aseptic meningitis, two French doctors have observed. They suspect that drug induced meningitis may be related to the immune system because other cases have involved patients suffering fr


“Adverse reactions must be kept in mind with ranitidine,” warn Drs J M Durand and L Suchet from Sainte Marguerite Hospital in Marseilles.


The patient, a 30 year old man, was admitted to the hospital suffering from meningitis two weeks after taking ranitidine. Treatment was resumed twice, and on both occasions he developed meningitis. Since coming off all similar drugs, he has not suffered a recurrence

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.